# SDR DALA2024052405508

- Difficulty date: May 22, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 34,170 hours, 12,987 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3804, ENROUTE SMELL OF ELECTRICAL BURNING FWD GALLEY. F/A'S TURNED OFF OVEN/COFFEE MAKERS. SMELL WENT AWAY. CORRECTIVE ACTION: REMOVED FWD GALLEY OVEN AND INSPECTED WIRING. NO DEFECTS. REMOVED COFFEE MAKER AND INSPECTED WIRING. NO DEFECTS. REMOVED BOTH FWD GALLEY POWER PANELS AND INSPECTED WIRING. NO FAULTS. REPLACED COFFEEMAKER AND OVEN. (LP 5622186)
